# SDR AALA202204183957

- Difficulty date: April 14, 2022
- Submitted: April 18, 2022
- Operation: Air carrier
- Aircraft: N858NN
- Make and model: Boeing 737
- Aircraft serial: 30904
- Aircraft time: 34,448 hours, 14,185 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Zone 300 - Stabs
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACK IN LEFT HAND HORIZONTAL STABILIZER LOWER SKIN LOCATED AT STABILIZER STATION 147.90; 10 INCHES FROM AFT SPAR. REPAIRED CRACK PER SRM 55-10-01-2R.
